# SDR ABXA060186

- Difficulty date: June 8, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 47,288 hours, 37,307 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, A

## Discrepancy

STRONG ODOR OF BURNING ELECTRICAL EQUIPMENT FOLLOWED BY INCREASING TEMPERATURE FROM UNDER CAPTAIN'S SEAT AND BACK OF LEGS AND FEET.  NO EICAS MESSAGES OR OTHER INDICATIONS OF A FIRE.  BOTH FIRE BOTTLES WERE DISCHARGED PRIOR TO EVACUATING AIRCRAFT.  INSPECTED COCKPIT MEC AND FORWARD ELECTRICAL COMPARTMENT AND ALL ASSOCIATED WIRING FOR EVIDENCE OF FIRE AND SMOKE DAMAGE.  ALL AREAS CHECKED OKAY.  APPLIED POWER, CHECKED CAPTAIN'S SEAT FOR EVIDENCE OF FIRE OR SMOKE, ALL OKAY.  ALL INSTRUMENT PANEL'S PULLED AND CHECKED FOR WIRING AND INSTRUMENT DAMAGE, NONE FOUND.
